References for Alfred Goldie

Version for printing

Articles:

  1. S C Coutinho and J C McConnell, The Quest for Quotient Rings (Of Noncommutative Noetherian Rings), Amer. Math. Monthly 110 (4) (2003), 298-313.
  2. J C Robson, Alfred W Goldie : Algebraist 'Lord of the Rings', The Independent (2 January 2006).
  3. L Small, Alfred W Goldie (1920-2005), Mathematics People, Notices Amer. Math. Soc. 53 (1) (2006).

JOC/EFR July 2008

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Goldie_Alfred.html